Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Why does not taking Tramadol routinely make me feel nauseous?

Why does not taking Tramadol on the clock make me feel nauseous? I've noticed whenever I'm about an hour late in taking the medication I start to feel very nauseated and the feeling increases if anymore time passes. As soon as I take, the feeling starts to fade? I'm just wondering how will I get off the meds if my body has withdrawal symptoms?


  • SavageSavage United StatesPosts: 5,431
    ...very good question for your doctor, also.

    I know that I can become extremely nauseated from my pain.
    Spine-Health Moderator
    Please read my medical history at: Medical History

  • dilaurodilauro ConnecticutPosts: 9,856
    Tramadol and at what dosage?

    I know in many of my situations, when the pain level is somewhat higher, I will start to get nauseous as the previous dosage of pain medication is wearing off.
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • NilaNNila Posts: 39
    edited 02/02/2016 - 9:25 PM
    I take Tramadol 3x a day. I sent a message to my doctor, I'm waiting on a response.
    Oh, it's good to know I'm not the only one. I read the it's highly addictive and gives withdrawal symptoms that can last for days-weeks.
Sign In or Register to comment.